# SDR ERAA20120054

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- Aircraft time: 40,993 hours, 52,144 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Pipe
- Part number: 7756423
- Condition: Cracked
- Location: Water Collector
- Part time: 40,993 hours, 52,144 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DEPART ANC, PAX INDICATED SMOKE IN CABIN, LEVEL OUT, TURN BLEED AIR OFF, DUMP CABIN, DECLARED EMERGENCY, ROW 2 LEFT SIDE ROW 5 BOTH SIDES INDICATE BY 3 PAX.  PERFORMED HP ENGINE RUNS WITH BLEEDS ON IN HOT AND COLD MODES, COULD NOT DUPLICATE VAPOR/SMOKE SMELL DURING OPERATION.  FOUND FORWARD VENT BLOWER VERY HOT TO TOUCH, FOG NOZZLE AT HEAT EXCHANGER CLEAR OF OBSTRUCTIONS, FOUND WATER COLLECTOR PIPE AT ACM CRACKED.  FORWARD VENT BLOWER REMOVED AND REPLACED IAW B1900C MM 21-51-01.  OPS CHECK GOOD.  OK FOR CONTINUED SERVICE.  REPLACED WATER COLLECTOR PIPE WITH SERVICEABLE UNIT IAW B1900C MM 21-51-01.
